Vranceanu surface in E4 with pointwise 1-type Gauss map

Arslan K., Bayram B. K. , Bulca B. , Kim Y. H. , Murathan C. , Ozturk G.

Indian Journal of Pure and Applied Mathematics, vol.42, no.1, pp.41-51, 2011 (Journal Indexed in SCI Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 42 Issue: 1
  • Publication Date: 2011
  • Doi Number: 10.1007/s13226-011-0003-y
  • Title of Journal : Indian Journal of Pure and Applied Mathematics
  • Page Numbers: pp.41-51
  • Keywords: Rotation surface, Gauss map, finite type, pointwise 1-type, RULED SURFACES, ROTATION SURFACES


In this article we investigate Vranceanu rotation surfaces with pointwise 1- type Gauss map in Euclidean 4-space E4. We show that a Vranceanu rotation surface M has harmonic Gauss map if and only if M is a part of a plane. Further, we give necessary and sufficent conditions for Vranceanu rotation surface to have pointwise 1-type Gauss map. © Indian National Science Academy.